# SDR SWIA202156996

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 601R352019
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND COROSSION ON THE BOTTOM HINGE FITTING OF THE CARGO COMPARTMENT DOOR(AREA MARKED)   (C-CHECK) RO 3/24/2021    REMOVED AND INSTALLED NEW FWD AND AFT BOTTOM HINGE FITTINGS OF THE CARGO COMPARTMENT DOOR. REF: CRJ 200 SRM 51-42-21 AND DWG 601R35027 REV Y. COMPLIED WITH SKYCARD 51-900-1003-SKY.
